# SDR 2012FA0000358

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: General aviation
- Aircraft: N211MY
- Make and model: Indusa T211THORPEDO
- Aircraft serial: 022S
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Misinstalled
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NUMEROUS RIVETS RUNNING VERTICALLY THROUGH TOP AND BOTTOM OF SPAR WEB ANGLE WERE IMPROPERLY BUCKED.  ALSO AROUND GEAR SUPPORT TUBE INSIDE WING.  THESE RIVETS 2117 HOLD WING SKINS TO SPAR WEB ON TOP AND BOTTOM OF WING.
